# SDR AALA202111234770

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 61,817 hours, 28,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 4 FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED NUMBER 4 FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT BATTERY PER AMM 25-60-00.
